Top
10
Doctor insights on: Could Vicodin Be Making My Cheeks Bumpy And Red

Share
1

1
Could vicodin be making my cheeks bumpy and red?

Could vicodin be making my cheeks bumpy and red?

Yes it is possible: Almost any medication can cause a rash. The details of the bumps (ie type of redness, ?Blisters ) whether it is itchy, how long after taking the vicodin it appeared etc help determine the diagnosis. It is best to stop the medication and talk to the dr who prescribed the vicodin. ...Read more

See 1 more doctor answer
Dr. Alan Wartenberg
813 doctors shared insights

Hydrocodone And Acetaminophen (Definition)

Hydrocodone|acetaminophen is a narcotic combination for pain which is a ...Read more


2

2
Question: recently snorted 3 vicodine. The next day, my throat got red, soar, & has white spots. Is it the vicodin?

Yes and no: Given the honesty in your post, I am assuming you have done this before. This places you in a category for other risky behavior, so without any other info i can only say that it could be a local reaction to the crushed vicodin but it could also be an infection. I would recommend you to see a physician if it dos not resolve in a few days. ...Read more

6

6
I'm abit worried I have this small bubble and some redness almost like a cut in the inside of my cheek. Should I be worried ? What should I do?

I'm abit worried I have this small bubble and some redness almost like a cut in the inside of my cheek. Should I be worried ? What should I do?

Sore in mouth: Most sores in the mouth heal in a few days and are harmless. You should seek medical attention if the problem becomes widespread, or keeps recurring. ...Read more

See 1 more doctor answer
7

7
What causes recurring redness on only one facial cheek, been going on for two years now.?

What causes recurring redness on only one facial cheek, been going on for two years now.?

Facial redness: The auriculotemporal nerve supplies salivary and sweat glands as well as bloods vessels in the face. When eating highly flavoured food, the nerves stimulate the flow of saliva to aid digestion. After injury, it is thought that these nerve impulses are "misdirected" to stimulate skin blood vessels and sweat glands rather than salivary flow. The result is facial redness and sweating. Usuall one side. ...Read more

See 1 more doctor answer
9

9
Do all cankers hurt? I've had a white spot for 2 days, and it doesn't hurt. There's no redness around it either also have one on my cheek too.

Do all cankers hurt? I've had a white spot for 2 days, and  it doesn't  hurt. There's no redness around it either also have one on my cheek too.

I would not think so: White lesions can be many things. It could be a yeast infection but those wipe off with your finger or it could be related to stress. Of course, everyone's tolerance for pain is different. If they persist than see your dentist to get a proper diagnosis, we have good topical medications to treat lesions like that. ...Read more

See 2 more doctor answers
10

10
Hello, recently i have been suffering flare ups what seems to constantly be there on the right side of my face (cheek) burning sensation and redness?

Hello, recently i have been suffering flare ups what seems to constantly be there on the right side of my face (cheek) burning sensation and redness?

Cheeks with a rash: could indicate malar rash . This may be early sign of Lupus. It may also be caused by sinusitis. We do not have sufficient medical history , so i suggest a consultation with an Internist . Hope you feel well soon. ...Read more